# SDR XCGA901K10913

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N901K
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0009
- Aircraft time: 2,399 hours, 1,822 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, RT MLG DID NOT EXTEND WHEN THE GEAR WAS SELECTED DOWN.  ABORTED APPROACH AND USED MANUAL GEAR EXTENSION PROCEDURE AND ALL THREE LANDING GEAR EXTENDED. LANDED WITHOUT FURTHER INCIDENT. MX PERFORMED GEAR SWINGS. RT MAIN GEAR WOULD NOT FULLY EXTEND OR RETRACT USING HAND PUMP.   REVERSED VALVE CLEARANCES WERE CHECKED AND FOUND TO BE WITHIN MM LIMITS. CHECKED REVERSING VALVE LINKAGE FOR FREEDOM OF MOVEMENT.   LINKAGE FOUND TO BE STIFF AND DIFFICULT TO MOVE DUE TO A BUILD UP OF DIRT AND DEBRIS.  BOTH MAIN GEARS WERE CLEANED, DEGREASED AND LUBRICATED.  REVERSING VALVE LINKAGE OPERATED AND FOUND TO BE MOVING SMOOTHLY.  LINKAGE REASSEMBLED AND GEAR SWINGS WERE PERFORMED USING BOTH HAND PUMP AND HYD MULE WITH NO DEFECTS NOTED. MAIN HYD SUCTION FILTER WAS REPLACED AND THE PRESSURE FILTER WAS CLEANED AND INSPECTED. LANDING GEAR WAS OPS AND LEAK CHECKED WITH NO DEFECTS NOTED. HYD SYSTEM SERVICED,  RETURNED TO SERVICE.
